Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 3, pp. 319-327 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Skew Semi-Invariant Submanifolds of a Locally Product Manifold

Liu Ximin and Fang-Ming Shao

Department of Applied Mathematics, Dalian University of Technology,
Dalian 116024 - P.R. CHINA
Department of Basic Science, Dalian Maritime University,
Dalian 116024 - P.R. CHINA

Abstract: In this paper, we defined and studied a new class of submanifolds of a locally Riemannian product manifold, i.e., skew semi-invariant submanifolds. We give two sufficient conditions for submanifolds to be skew semi-invariant submanifolds. Moreover, we discussed the sectional curvature of skew semi-invariant submanifolds and obtained many interesting results.

Keywords: Sectional curvature; locally product manifold; skew semi-invariant submanifold.

Classification (MSC2000): 53C40, 53C15.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition